Codeine

All your fibromyalgia experiences, questions and answers.

Moderators: perseus, *Lisa*, FluppyPuffy

Codeine

Postby Butterfly8588 » Mon Apr 13, 2015 3:08 am

Hi everyone,
I take 30mg of codeine and 500mg of naproxen when the pain is more then I can handle. That's not very often, less then once a week on average. Usually it takes the edge off the pain so I can manage it. Thing is, last time I took it it made me feel unwell, I felt dizzy and really really sick for a good many hours. I put it down to a one off and thought no more.
Then tonight I've had to take some more codeine and the exact same thing has happened! I really don't understand why this would be happening because I've taken this combination sporadically for maybe 2 years or so now with no problems.
Has this happened to anyone else? Or do you have any theories as to why this might be?

I hope you're all sleeping better then I am! Xx
I'm the ghost of a girl that I want to be most, I'm the shell of a girl that I used to know well.
Butterfly8588
UKFM Member
 
Posts: 148
Joined: Tue Jun 07, 2011 2:37 am

Re: Codeine

Postby AliCat » Mon Apr 13, 2015 8:50 am

Hi there. Codeine can make some people feel nauseous and dizzy. I've been taking it for years but every so often I have a few days where it makes me want to wretch. Apparently that's the nature of fibro! But more interesting is that naproxen makes me feel awful: really sick, tired, dizzy, absolutely horrible. So it might in fact be that maybe? XX
AliCat
UKFM Member
 
Posts: 11
Joined: Fri Dec 13, 2013 6:55 pm

Re: Codeine

Postby lizashfield » Mon Apr 13, 2015 12:12 pm

I take both Dihydrocodeine & Codeine and sometimes have what seems like morning sickness. However if I don't take it the pain is even stronger than it is now.

Sugggest you discuss it with a doctor and/or Pharmacist.
lizashfield
UKFM Member
 
Posts: 40
Joined: Thu Nov 13, 2014 9:58 pm


Return to Living with Fibromyalgia

Who is online

Users browsing this forum: No registered users and 5 guests

cron